# SDR REXA2024100700854

- Difficulty date: September 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER LOWER SKIN IS CHAFED BETWEEN FS 897 AND FS 913 STGR 27.  UPON FURTHER INVESTIGATION DAMAGE WAS FOUND TO BE ON AN EXISTING DOUBLER AT F.S. 897 - F.S. 913 INSTALLED TO ENDEAVOR EA CRJ953-11279 REV IR. DAMAGE WAS FOUND TO BE OUT OF LIMITS PER ENGINEERING AND THE DOUBLER REQUIRED REPLACEMENT. ENDEAVOR EA CRJ953-11279 REV A WAS NOT COMPLIED WITH BUT USED AS A REFERENCE FOR MATERIAL CALL-OUT, REPAIR DESIGN AND FABRICATION / INSTALL REFERENCES. THE REPAIR DOUBLER PO# 5-23901 WAS REMOVED, FABRICATED, INSTALLED AND PAINTED IAW CRJ-900 SRMS 51-14-06-001-001-A01 TEMP REV. 51-0071, 51-42-21-001-001-A01, 51-23-00-001-001-A01, 51-42-00-001-001-A01 AND 51-21-16-001-001-A01 TEMP REV, 51-0068.
